Alert archive / South Carolina / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 70, NWS Charleston, SC

June 30, 2015Allendale County, South Carolina

NWS Charleston, SC issued this severe thunderstorm warning at Jun 30, 2015, 4:16 PM EDT for Allendale County, South Carolina. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2015, 4:16 PM EDT (20:16 UTC)
Expired
Jun 30, 2015, 5:00 PM EDT
In force
44 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Allendale County, SC

The radar

The Charleston,SC radar (KCLX), 60 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 1:53 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 8.3 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2015-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2015-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-191 J/kg
Mixed-layer LCL
1411 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-36 m²/s²
0-3 km storm-relative helicity
-6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

717 
WUUS52 KCHS 302016
SVRCHS
SCC005-302100-
/O.NEW.KCHS.SV.W.0070.150630T2016Z-150630T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
416 PM EDT TUE JUN 30 2015

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
  ALLENDALE COUNTY IN SOUTHEASTERN SOUTH CAROLINA...

* UNTIL 500 PM EDT

* AT 416 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MARTIN...OR
  11 MILES NORTHWEST OF ALLENDALE...MOVING NORTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  ALLENDALE COUNTY...INCLUDING THE FOLLOWING LOCATIONS...AVERILL AND
  BALDOCK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3315 8153 3311 8137 3311 8129 3312 8124
      3312 8120 3310 8117 3301 8151 3304 8153
      3305 8155 3311 8160
TIME...MOT...LOC 2016Z 243DEG 28KT 3308 8149 

HAIL...0.75IN
WIND...60MPH
 
$$

FWA
2 follow-up statements
668 
WWUS52 KCHS 302030
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
430 PM EDT TUE JUN 30 2015

SCC005-302100-
/O.CON.KCHS.SV.W.0070.000000T0000Z-150630T2100Z/
ALLENDALE SC-
430 PM EDT TUE JUN 30 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR ALLENDALE COUNTY...

AT 429 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MARTIN...OR 9
MILES NORTHWEST OF ALLENDALE...MOVING NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
ALLENDALE COUNTY...INCLUDING THE FOLLOWING LOCATIONS...AVERILL AND
BALDOCK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3314 8152 3311 8137 3311 8129 3312 8124
      3312 8120 3310 8117 3301 8151 3304 8153
      3305 8155 3311 8155
TIME...MOT...LOC 2029Z 244DEG 24KT 3310 8142 

HAIL...0.75IN
WIND...60MPH
 
$$

FWA
603 
WWUS52 KCHS 302051
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
451 PM EDT TUE JUN 30 2015

SCC005-302100-
/O.EXP.KCHS.SV.W.0070.000000T0000Z-150630T2100Z/
ALLENDALE SC-
451 PM EDT TUE JUN 30 2015

...THE SEVERE THUNDERSTORM WARNING FOR ALLENDALE COUNTY WILL EXPIRE
AT 500 PM EDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
SOUTHEASTERN GEORGIA AND SOUTHEASTERN SOUTH CAROLINA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
CHARLESTON.

REMEMBER...AN ADDITIONAL SEVERE THUNDERSTORM WARNING STILL REMAINS 
IN EFFECT FOR MOST OF ALLENADLE COUNTY UNTIL 545 PM. 


LAT...LON 3314 8152 3311 8137 3311 8129 3312 8124
      3312 8120 3310 8117 3301 8151 3304 8153
      3305 8155 3311 8155
TIME...MOT...LOC 2047Z 243DEG 28KT 3310 8142 

$$

FWA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 4:12 PM EDT, 4 minutes earlier.

Area forecast discussion, Jun 30, 4:12 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
412 PM EDT TUE JUN 30 2015

.SYNOPSIS...
ATLANTIC HIGH PRESSURE WILL RESIDE ACROSS THE AREA WHILE A TROUGH
OF LOW PRESSURE PERSISTS INLAND.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
TONIGHT...THE FORECAST AREA WILL RESIDE ON THE WESTERN PERIPHERY
OF ATLANTIC HIGH PRESSURE WHILE A PIEDMONT TROUGH BECOMES MORE
PRONOUNCED INLAND. MEANWHILE ALOFT...A MID LEVEL TROUGH WILL
CONTINUE TO ENCOMPASS THE EASTERN HALF OF THE COUNTRY WITH
SHORTWAVE ENERGY PROGGED TO APPROACH AND CROSS THE FORECAST AREA
THIS EVENING INTO TONIGHT.

LATE THIS AFTERNOON...SHOWERS AND THUNDERSTORMS ARE BEGINNING TO
MOVE INTO THE FORECAST AREA FROM THE WEST. SPC MESOANALYSIS SHOWS
MLCAPE RANGING FROM AROUND 1000 J/KG ACROSS OUR NORTHERN
ZONES...TO NEAR 2000 J/KG IN THE SOUTH. THIS IN COMBINATION WITH BULK
LAYER SHEAR ON THE ORDER OF 25-30 KT WILL SUPPORT A FEW STRONGER
TO SEVERE STORMS. ONE FACTOR THAT MAY HINDER SEVERE POTENTIAL IS
THE UNIMPRESSIVE MID LEVEL LAPSE RATES THAT ARE CURRENTLY -5.5 TO
-6 C/KM. THE PRIMARY THREAT WITHIN STRONGER STORMS WOULD BE
DAMAGING WIND GUSTS SEEING DCAPE VALUES IN EXCESS OF 1000 J/KG AND
DRY SUB-CLOUD LAYER AIR. LARGE HAIL WILL BE POSSIBLE AS WELL BUT
OVERALL IT IS EXPECTED TO BE MORE OF A WIND EVENT. A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT FOR OUR SOUTHEAST GEORGIA
AND FAR SOUTHERN SC COUNTIES WHERE BETTER THERMODYNAMICS ARE
LOCATED UNTIL 8 PM THIS EVENING.

LATER TONIGHT...CLOUD COVER AND CONVECTIVE ACTIVITY/SEVERE THREAT IS
LARGELY EXPECTED TO DIMINISH BY 03Z AS THE SHORTWAVE PUSHES OFF
THE COAST. LOW TEMPERATURES WILL RANGE FROM AROUND 70 INLAND TO
MID 70S AT THE BEACHES.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
WEDNESDAY...A DEEP AREA OF LOW PRESSURE WILL TRACK OVER THE GREAT
LAKES REGION MIDWEEK WITH A TROUGH AXIS THAT EXTENDS SOUTHWARD NEAR
THE SOUTHEASTERN UNITED STATES. THIS TROUGH SHOULD SLIGHTLY ENHANCE
A PIEDMONT TROUGH CURRENTLY POSITIONED INLAND WHILE A SUBTLE H5
SHORTWAVE ROUNDS THE BASE OF THE TROUGH CENTERED TO OUR NORTH.
FORCING SHOULD BE ENOUGH FOR A FEW SHOWERS AND/OR THUNDERSTORMS
DURING PEAK HEATING HOURS. HOWEVER...COVERAGE WILL BE LIMITED GIVEN
A DOWNSLOPING WIND COMPONENT ASSOCIATED WITH A WESTERLY FLOW ALOFT.
HIGH TEMPS ARE EXPECTED TO PEAK IN THE LOW TO MID 90S...WARMEST
INLAND. OVERNIGHT LOWS WILL RANGE IN THE LOW TO MID 70S AWAY FROM
THE COAST.

THURSDAY AND FRIDAY...THE AREA WILL REMAIN POSITIONED BETWEEN A WEAK
SFC TROUGH INLAND AND SFC HIGH PRESSURE OVER THE WESTERN ATLANTIC.
THE PATTERN WILL FAVOR MORE OF A SOUTHWEST FLOW THAT RETURNS GREATER
MOISTURE TO THE SOUTHEASTERN UNITED STATES THROUGH LATE WEEK. PWATS
NEAR 2.0 INCHES DURING PEAK HEATING HOURS WILL BE SUFFICIENT TO
SUPPORT CHANCES OF SHOWERS AND/OR THUNDERSTORMS ON THURSDAY. A
SLIGHT AMPLIFICATION OF A MID LVL TROUGH CENTERED WELL TO OUR NORTH
ALONG WITH A SERIES OF H5 SHORTWAVES ROUNDING ITS BASE SHOULD RESULT
IN SLIGHTLY GREATER COVERAGE OF SHOWERS AND/OR THUNDERSTORMS ON
FRIDAY...ESPECIALLY AS PWATS INCREASE ABOVE 2.0 INCHES OVER MOST OF
THE AREA. HIGH TEMPS WILL BE SIMILAR EACH AFTERNOON...IN THE LOWER
90S...WITH A FEW LOCATIONS POSSIBLY REACHING THE MID 90S INLAND.
OVERNIGHT LOWS SHOULD RANGE IN THE LOW TO MID 70S AWAY FROM THE
COAST.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
THE UPPER TROUGH WILL DEAMPLIFY ALLOWING THE RIDGE TO BUILD OVER THE
SOUTHEAST UNITED STATES. ATLANTIC HIGH PRESSURE WILL PREVAIL AT THE
SURFACE WHILE A TROUGH EXISTS WELL INLAND. WARMING MID LEVELS WILL
DECREASE THE COVERAGE OF SHOWERS AND TSTMS WHILE INCREASING
THICKNESSES YIELD HIGH TEMPS IN THE MIDDLE 90S MOST DAYS.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
MAINLY VFR THROUGH 18Z WEDNESDAY. PERIODS OF REDUCED CIGS/VSBYS
POSSIBLE WITHIN SHOWERS AND THUNDERSTORMS THIS AFTERNOON/EVENING.
HAVE TRIED TO PUT BEST TIMING OF TERMINAL IMPACT IN THE TAF...BUT
AMENDMENTS WILL LIKELY BE NEEDED AS TRENDS BECOME BETTER DEFINED.
CONVECTION WILL LARGELY DIMINISH BY 06Z TONIGHT. ADDITIONAL
SHOWERS/THUNDERSTORMS POSSIBLE TOMORROW AFTERNOON...BUT ANY
IMPACTS ARE EXPECTED TO OCCUR AFTER 18Z.

EXTENDED AVIATION OUTLOOK...VFR CONDITIONS WILL LIKELY PREVAIL
THROUGH LATE WEEK. HOWEVER...BRIEF FLIGHT RESTRICTIONS ARE POSSIBLE
DURING AFTERNOON SHOWERS/THUNDERSTORMS.

&&

.MARINE...
ATLANTIC HIGH PRESSURE WILL GENERALLY DOMINATE THE WEATHER PATTERN
OVER THE COASTAL WATERS WITH A PIEDMONT TROUGH SITUATED INLAND. A
TIGHTENED PRESSURE GRADIENT BETWEEN THE TWO FEATURES WILL KEEP WINDS
FAIRLY ELEVATED THROUGH THE PERIOD...HOWEVER NO HEADLINES ARE
ANTICIPATED AT THIS TIME. SEA BREEZE CIRCULATIONS AND NOCTURNAL LOW
LEVEL JETTING WILL ALLOW SOUTH/SOUTHWEST WINDS TO PEAK NEAR 15-20
KTS...WITH 20 KTS LOCALLY AT TIMES IN FAVORED LOCATIONS. WE COULD
SEE WIND GUSTS APPROACH MARGINAL SMALL CRAFT ADVISORY LEVELS LATE
WEEK. SEAS WILL BE 2-4 FEET ON AVERAGE...BUT COULD REACH 5 FT IN THE
OUTER PORTIONS OF THE WATERS DURING NOCTURNAL SURGES.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

SYNOPSIS...
NEAR TERM...ECT
SHORT TERM...DPB
LONG TERM...JRL
AVIATION...ECT
MARINE...DPB/ECT
Hazardous weather outlook, Jun 30, 2:12 PM EDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
212 PM EDT TUE JUN 30 2015

GAZ087-088-099>101-114>119-137>141-SCZ040-042-047-048-051-011815-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND JASPER-BEAUFORT-COASTAL JASPER-
212 PM EDT TUE JUN 30 2015

...SEVERE THUNDERSTORM WATCH 374 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

SCZ043>045-049-050-052-011815-
INLAND COLLETON-DORCHESTER-INLAND BERKELEY-COASTAL COLLETON-
CHARLESTON-TIDAL BERKELEY-
212 PM EDT TUE JUN 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORMS...SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS
CENTRAL AND SOUTHEAST GEORGIA WILL APPROACH THE AREA THIS
AFTERNOON INTO THE EVENING. A FEW OF THESE STORMS COULD BECOME
SEVERE...WITH DAMAGING WIND GUSTS AND LARGE HAIL THE PRIMARY
THREAT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

AMZ330-350-352-354-374-011815-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
212 PM EDT TUE JUN 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORMS...SHOWERS AND THUNDERSTORMS WILL APPROACH
THE WATERS LATE THIS AFTERNOON INTO THE EVENING. A FEW OF THESE
STORMS COULD BECOME SEVERE...WITH STRONG WIND GUSTS THE PRIMARY
THREAT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Jun 30, 3:59 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
359 PM EDT TUE JUN 30 2015

SCZ040-302030-
ALLENDALE SC-
359 PM EDT TUE JUN 30 2015

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF ALLENDALE COUNTY
UNTIL 430 PM EDT...

AT 359 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
MILLETT...OR 11 MILES SOUTHEAST OF SAVANNAH RIVER SITE...MOVING EAST
AT 45 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SYCAMORE...ULMER...SEIGLING...APPLETON...MARTIN AND MILLETT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3311 8137 3311 8129 3312 8120 3305 8112
      3303 8152 3305 8155 3305 8157 3306 8158
      3307 8160 3308 8160 3308 8161 3310 8161
      3316 8153
TIME...MOT...LOC 1959Z 261DEG 40KT 3309 8158

FWA
Special weather statement, Jun 30, 4:10 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
410 PM EDT TUE JUN 30 2015

GAZ087-088-099-100-114-115-SCZ040-302100-
EVANS GA-CANDLER GA-BULLOCH GA-TATTNALL GA-SCREVEN GA-JENKINS GA-
ALLENDALE SC-
410 PM EDT TUE JUN 30 2015

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BULLOCH...EVANS...
CANDLER...JENKINS...SCREVEN...TATTNALL AND ALLENDALE COUNTIES UNTIL
500 PM EDT...

AT 410 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SARDIS TO 6 MILES
SOUTH OF GORDONIA ALTAMAHA STATE PARK...AND MOVING EAST AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
STATESBORO...REIDSVILLE...METTER...ALLENDALE...SYLVANIA...CLAXTON...
WESTSIDE AND MIDDLEGROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3218 8219 3295 8186 3291 8176 3304 8156
      3305 8129 3186 8192 3193 8222
TIME...MOT...LOC 2010Z 272DEG 16KT 3291 8178 3201 8218

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 3:59 PM EDTSpecial Weather StatementCHSAllendale31 min
Jun 30, 4:10 PM EDTSpecial Weather StatementCHSAllendale50 min
Jun 30, 4:39 PM EDTSevere Thunderstorm WarningCHSAllendale, Hampton66 min
Jun 30, 4:54 PM EDTSpecial Weather StatementCHSDorchester66 min
Jun 30, 5:25 PM EDTSpecial Weather StatementCHSBeaufort, Jasper35 min
Jun 30, 5:26 PM EDTSevere Thunderstorm WarningCHSColleton, Dorchester, Hampton64 min
Jun 30, 5:39 PM EDTSevere Thunderstorm WarningCHSBeaufort, Colleton66 min
Jun 30, 6:01 PM EDTSpecial Weather StatementCHSBeaufort44 min
Jun 30, 6:06 PM EDTSpecial Weather StatementCHSBerkeley24 min
Jun 30, 6:11 PM EDTSevere Thunderstorm WarningCHSBerkeley, Colleton, Dorchester64 min
Jun 30, 6:25 PM EDTSevere Thunderstorm WarningCHSCharleston, Colleton65 min
Jun 30, 6:54 PM EDTSpecial Marine WarningCHS96 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.